Tohoku Mathematical Journal

On the existence of non-comparable homogeneous topologies with the same class of homeomorphisms

Yu-lee Lee

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 22, Number 4 (1970), 499-501.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178242715

Digital Object Identifier
doi:10.2748/tmj/1178242715

Mathematical Reviews number (MathSciNet)
MR0276944

Zentralblatt MATH identifier
0222.54002

Subjects
Primary: 54.80

Citation

Lee, Yu-lee. On the existence of non-comparable homogeneous topologies with the same class of homeomorphisms. Tohoku Math. J. (2) 22 (1970), no. 4, 499--501. doi:10.2748/tmj/1178242715. https://projecteuclid.org/euclid.tmj/1178242715


Export citation

References

  • [1] Y. L. LEE, Topologies with the same class of homeomorphisms, Pacific J. Math., 20(1967), 77-83.
  • [2] Y. L. LEE, Continua with the same class of homeomorphisms, Kyungpook Math.J. 7(1967), 1-4.
  • [3] Y. L. LEE, On a class of finer topologies with the same class of homeomorphisms, Proc Amer. Math. Soc., 21(1969), 129-133.
  • [4] Y. L. LEE, Characterizingthe topology by the. class of homeomorphisms, Duke Math. J., 35(1968), 625-630.
  • [5] J. WHITTAKER, On isomorphic groups and homeomorphic spaces, Ann. of Math., 78(1963), 74-91.